# SDR UIEA2020050100927

- Difficulty date: April 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL PANEL CROSS MEMBER CORROSION UNDER NUT PLACES.( REPLACED KEEL PANEL IAW B767 SRM 51-10-02. )
